# SDR SWAA2016050351521

- Difficulty date: April 5, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583132SP
- Part serial: WN657
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FLAP TRACK FAIRING 3601, LE DELAMINATED.  R & R FAIRING IAW WC.
